# SDR 20010205CW013

- Difficulty date: January 9, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N25HF
- Make and model: Lear 25D
- Aircraft serial: 295
- Engine: Ge CJ6108
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2407003487
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT LOST HYDRAULIC PRESSURE IN FLIGHT.  INSPECTION REVEALED HYDRAULIC PRESSURE LINE FROM LEFT ENGINE TO AUXILLARY HYDRALUIC PUMP MANIFOLD LINE, CHAFFED AT CLAMP, RECOMMENDED REMOVING CLAMPS ON THIS SPECIFIC HYDRAULIC LINE ON AIRCRAFT WITH THE SAME HYDRAULIC SYSTEM SETUP.
